Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
124 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Need medicine for pain after the surgery.

hello, i had surgery for sever arthritis on my left thumb 3 days ago. the surgery went well. i was ordered percocet for post op pain. after taking 2 tabs the following day, i developed a flushed face and sever itching. i was then ordered norco. my problem is that facial flushing and itching have continued. i started taking benadryl 25mg. with every pain pill. this am my face and eyes were puffy. is there anything more that i can take for the pain. the pain is decreasing, but at night it really hurts. motrin upsets my stomach, and is containdicated because of a kidney issue about 3 yrs. ago.. my drs. nurse is blowing me off. what should i do?
Thu, 30 Jul 2020
Report Abuse
Addiction Medicine Specialist 's  Response
Hi,

Tricky. You are ruling out the usual medicines. physical care such as icing, can be helpful without medicines. Topical Lidocaine can be done. I cannot say in your particular case, but generally.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Matt Wachsman, Addiction Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Oxycodone/paracetamol


Need medicine for pain after the surgery.

Hi, Tricky. You are ruling out the usual medicines. physical care such as icing, can be helpful without medicines. Topical Lidocaine can be done. I cannot say in your particular case, but generally. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Matt Wachsman, Addiction Medicine Specialist